# SDR AALA202507148423

- Difficulty date: July 3, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 68,527 hours, 28,425 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENTS REPORTS FORWARD LAVATORY DOOR STICKS. FOUND HINGE ON FORWARD LAVATORY DOOR TO HAVE EXCESSIVE PLAY. **SUPPLEMENTAL REPORT FOR (AALA202507088423): FOUND THRESHOLD ON AFT END STICKING UP CAUSING DOOR TO BIND. REMOVED THRESHORD POT NUTS LOOSE, REPOTTED NUTS AND REINSTALLED THRESHOLD. OPERATIONAL CHECK GOOD**(CLOSED).
